# SDR DL757071575

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 66,660 hours, 31,277 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6225220103
- Part serial: DL291
- Condition: Failed
- Location: Rt Vor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELECTRICAL FUMES IN FLIGHT.  RIGHT VOR C/B WAS FOUND POPPED AND WOULD NOT RESET.  RT VOR RECEIVER WAS FOUND TO HAVE STRONG ELECTRICAL SMELL AND SIGNS OF FAILURE.
